# SDR UALA2012062903479

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 49,435 hours, 18,754 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seats 11def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DROPPED AT 11 DEF.  O2 MASK REPACKED PER MM.  DOOR CLOSED.   ACCOMPLISHED DROP CHECK OF MASK SYSTEM PER MT35-003 & AMM 35-23-00.  DROP CHECKED GOOD.
